Jump to content

Search the Community

Showing results for 'esketamine'.


Didn't find what you were looking for? Try searching for:


More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. ChessieCat

    planifolia: Lexapro reinstatement

    You can find existing topics by using the site search function or using google and adding survivingantidepressants.org to the search term. So try doing separate searches for: ketamine (similar to esketamine), TMS, Hydroxyzine Site search for esketamine found these links
  2. Harriet8

    Cannabis, marijuana, hashish, THC, & CBD or Hemp oil

    Hi Rhiannon, Just looked at your drug signature. I'm where you were at in the lost everything phase. Also have CPTSD. Would you have used it in withdrawal? I have possibility of trying non-THC cannabinoids. But is pilot study. Doc who is keen on Esketamine. Linked to companies excited about huge profits to be made. Scary. Trying to consider ahead of consultation tomorrow. My instinct is not to do it. But my life is ruined by my symptoms. If it provided some amelioration of them, it could be worth it. But would most certainly make withdrawal very complicated. Appreciate your opinion. Realise posting a lot today but feeling very alone and vulnerable. Thank you, Harriet8
  3. Harriet8

    Marijuana Re-shapes the Brain

    Hi I am being proposed medicinal cannabis without the thc, in the form of the flowers. Can be vaped or made into a tea. Best, I'm told, is to make a milk, as the fats help absorption? But I am extremely wary. There have been so few clinical trials. The doctor suggesting it is also excited about Esketamine and the possibility of using that in future (no thank you). He is suggesting I use the cannabis to help stabilise my system and support me in withdrawing from my meds. But I notice he is also part of a pilot scheme. There is also huge money to be made. I feel vulnerable and wary. I have been traumatised by polypharmacy. Does anyone here have experience of using medical cannabis? My instinct is that it would make withdrawal even more complex. Thanks, Harriet8
  4. It was no better than placebo in two of the three short-term Phase-III studies submitted to the FDA for approval. But the biggest problem at hand is not the drug itself. It’s the fact that instead of representing a revolution in mental health treatment, as it has been touted to do, esketamine is not a breakthrough at all. It’s just a way for pharmaceutical company Johnson & Johnson to make a significant profit off gullible insurance companies and vulnerable patients. https://www.vice.com/en_us/article/pajkjy/opinion-the-new-ketamine-based-antidepressant-is-a-rip-off?fbclid=IwAR2HdQjDaaGdn2rvIwtPdllr0czgUYm8ES8fyX6NcyQAiZiqLDemZIxcwjk
  5. planifolia

    planifolia: Lexapro reinstatement

    Day 41st on 10mg Lexapro. I have been having some windows since I last posted where SI and Akathisia eased. However yesterday afternoon I've entered a massive wave again. Symptoms are raging and SI is overwhelming me again. However I have found a doctor in Hong Kong that is somewhat literate of neuroleptic adverse effects and withdrawal. He says he did not have patients who was going through antidepressant withdrawal so severely like I am but he has treated benzodiazepine withdrawal before. He understands that my nervous system is very destabalized and sensitize so he doesn't want to add or change the medication until things quieten down. He wants me to avoid benzos are all cost. His plan is for me to stay at least another 2 months on 10mg lexapro and taper down very slowly. However the only thing is that he doesn't quite understand is the phenomenon of waves and windows and that they are random. He was trying to figure out why I am fluctuating even though I haven't changed dosage and he felt that I must have been cognitively triggering it by anticipating a wave. That's a bummer, but I am just grateful that I found a doctor that knows somewhat what he is doing. Because I am severely suicidal, he suggested that I get an IV esketamine (an anesthetic) which will last for a few days to help me get through a crisis period. He also suggested that TMS (transmagnetic stimulation) might help. I was reluctant to do anything so potent so I was given an antihistamine Hydroxyzine to help with the Akathisia. I'm just wondering if anyone have any experience with his suggested options? Thank you all *Sorry that I have not been replying to post and messages. I have been trying to stay off the forums as it has been too emotionally and cognitively taxing for my crisis episodes. I will get back to you when I am feeling better!
  6. voyteck

    voyteck: venlafaxine and bupropion

    09 Aug I switched from duloxetine 60 to venlafaxine 150. No tapering; I think (not sure) doc told me to taper to 30 dulox (1 week) and switch to 75 venlafax first, but I did it my way cause I knew tapering / then increasing itself would be also bad but longer (and I knew meds are supposed to be 'similar' - though I already knew I didn't feel the same on dulo); I didn't regret it. I had a few bad days - "normal" in such changes. Bupropion was added 1 month later (Sep 05). Actually on venlafax 150 + bupro 150 I felt worse (but it wasn't some unexpected side effects, just exacerbated my lack of energy and general ill-feeling). It only got 'less worse' ; when I lowered venlafax to 37,5. My last esketamine application was on July 13 - more than 5 months ago. Switching to new med (one I haven't tried yet) was requirement of this version of esketamine trial. For me the only option was dulox. But trial didn't work and on dulox was worse (less motivation, joy) for 4 weeks. Ironically before switching venlafax -> dulox, I felt a bit better - I found hobby that gave me joy (though still no energy). So, I decided to come back to venlafax with hope for that state to come back (doc agreed). It didn't. No effects - positive or negative. Except for acute dissociation, of course. 11-12: Buspi 10, bupro 150 18 (6 pm): Buspi 10 Since about 3 weeks I have this problem almost every night. Also, had the same before stopping buspi. I went through my notes and looks like I took mostly alprazolam (0,25 mg)/mianserin (10 mg), sometimes melatonin (2,5mg) helped. But I cannot take mianserin longer than a few days cause I'm getting stomachaches/bloating. I noticed this improved when I stopped buspi (promethazine was enough to put me to sleep). But even when came back to 10 mg/day, it came back. So I started trazodone (25 mg) 5 days ago. I know it may mess up my CNS even more but I'm too exhausted in the evenings - I really want to fall asleep. Today I'll try melatonin instead (I just recalled I still have it). I welcome any advice in that matter, too. Yes. I know. But I know symptoms from venlafax w/d (I took it before, monotherapy in 2013) - I can attribute only this pressure in temples/weakness in head after meal/WC, besides it wasn't that severe (frequency, duration) even in paroxetine (which I though was the worst w/d in some terms; in others it was olanzapine). Others must be from: - combination of buspi/venlafax wd (though I stopped small dose of venlafax 12,5 mg; besides I have experience stopping it) and/or - maybe presence of bupropion somehow exagerrates them. It's not bupropion itself (took it before too; in monotherapy in 2014). I already wrote its main side effects. One more update - I need to express my despair. Tonight I was woken up by "hangover" thirst. And what's worse, since morning I have "hangover" headache and thirst again! I thought that at least those were gone for good! I'm so exhausted.
  7. Altostrata

    voyteck: venlafaxine and bupropion

    Those are a lot of drug changes in 2017. As I said before, going on and off drugs can make your nervous system sensitive -- this means react differently to drugs you've tried before, too. This sensitivity causes a lot of mysterious symptoms. It could very well be that although the last drug you changed was buspirone, going off buspirone alone is not causing your symptoms -- it only triggered withdrawal symptoms from one of the other drugs (I suspect venlafaxine) or even side effects from bupropion. You took venlafaxine from September 5 to November 29, correct? Did you start venlafaxine and buproprion simultaneously? Did you have any side effects from this combination? How long had you been off duloxetine when you started venlafaxine and buproprion? How long had it been since an esketamine application? What was your reaction to esketamine? Why did you switch from duloxetine to venlafaxine September 5? Currently, what time of day do you take each of your drugs, and at what dosages? You've mentioned sleep disturbance several times. How many times a week are you unable to sleep or have difficulty falling asleep?
  8. voyteck

    Ketamine treatment

    Short report of my experience with esketamine (clinical trial). I had 5 applications. It didn't help for any of my problems. However, I was taking also AD med (I had no choice, it was requirement of this version of trial). And I'd like to try it once again when I'm 'clean' - with no real hope but curiosity.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy